# SDR CALA2021102902000

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 55,069 hours, 19,649 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Nr 7 Slat
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LEADING EDGE SLATS TRANSIT LIGHT STAYS ON 7 LIGHT INITIALLY EXTINGUI SHED AFTER FLAP CYCLE PE R QRH. THEN LI GHT CAME O N STEADY MID FLIGHT. ACPD BITE TEST OF FSCU. FOUND NO EXISTING FAULTS. FLT LEG 0 SHOWED #7 SLAT INBD. "FAR" TARGET AT SENSOR S1007. CLEANED SENSOR AND CHECKED WIRING AND FOUND NO DEFECTS. CYCLED SLATS SEVERAL TIMES AND COULD NOT DUPLICATE PROBLEM. AIRCRAFT OK FOR CONTINUED SVC.
